# SDR CALA0500170

- Difficulty date: May 26, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 55,726 hours, 29,868 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME CORRODED ON I/B SIDE AT STA 794, L26R TO L27R.  THE CORRODED AREA WAS CUT OUT AND DOUBLER AND FILLER WERE INSTALLED IAW SRM 51-70-11.
